# SDR DALA2021040602029

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,547 hours, 28,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 EXIT SIGN 2R COVER CAME OFF. CORRECTIVE ACTION: RE-SECURED 2R EXIT SIGN LENS COVER PER B757 AMM 33-51. (7602608)
